Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Does cyclore have any side effect used in PCOD ?

hi im married from 2 yrs ,as we dont want child bcoz of my studys (mba) now i have completed my studys n v r planing but from jan im using cyclore tablet to regularize my periods ( im suffering from pcod from nov consulted dr , under her advise and monthly regular check up im taking it ) i want to kown that wether iot has side effect bcoz im suffering from head ach since last one month( i have just sinnus problem bcozzzzz of dust allergy ) is it my head ach due to tablet aur allergy And i have hair fall shall i stop taking cyclore tablet
Asked On : Tue, 5 Jul 2011
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hi Sona
welcome to HCM
read your prob, do not worry, this is not cause of your headach. it is nothing but hormonal tab, which helps in subsideing PCOD. YOU HAVE TO RULE OUT THE CAUSE OF HEADACH, most probably this is due to sinusitis. discuss it with your doc n start proper treatment.
Dr aseem 9958283020
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor